# SDR USAA2013100200009

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,696 hours, 17,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOPERATIVE,  REPLACED AFT EMERGENCY FLASHLIGHT BATTERY.
